# SDR UALA2008120406754

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 74,765 hours, 9,056 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED LOSS OF ALL GALLEY POWER AND BOTH UTILITY BUSSES TRIPPED OFF.  FOLLOWED IRREG PROC NOW BOTH UTILITY BUSSES RESTORED AND GALLEY POWER LEFT UNPOWERED.  FLT ATT REPORTED A BURNING SMELL AT TIME OF GALLEY POWER TRIP WHICH THEN QUITE QUICKLY DISSIPATED WHEN POWER REMOVED.  FLT ATT STATED SOURCE OF SMELL TO BE BUSINESS CLASS GALLEY ON MAIN DECK AND UPPER DECK GALLEY.  FOUND BREAKER POPPED FOR RECIRC FAN H518 UNDERFLOOR RECIRC FAN 2, RECIRC FAN INOP AND PRIMARY CAUSE OF BURN SMELL AND UTILITY BUSSES SHEDDING.  NEED TO REPLACE FAN.  REPLACED FAN 2 UNDER FLOOR AND VIB MONITOR, TEST OK.
